MAUDE Adverse Event Report: AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; NEUROSTIMULATOR

AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; NEUROSTIMULATOR
Model Number 1601
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Therapeutic Response, Decreased (2271)
Date of Event 03/19/2020
Type of Reportable Event Malfunction
Event or Problem Description
Patient was having connection issues with the epg (trial stimulator) and percutaneous extension during the first few days of the trial period.In order to resolve the issue, an additional strain relief was added and the epg was replaced as there was concern it had become compromised.There has been no issues with the connection since the addition of the strain relief and replacement of the epg.
 
Event or Problem Description
See section h, number 6, event problem and evaluation codes.
 
Event or Problem Description
See section h, number 6, event problem and evaluation codes and section h, number 10, additional manufacturer narrative.
 
Additional Manufacturer Narrative
A review of the device history records found no non-conformances.

Brand Name
AXONICS
Common Device Name
NEUROSTIMULATOR
Manufacturer (Section D)
AXONICS MODULATION TECHNOLOGIES, INC.
26 technology drive
irvine CA
MDR Report Key9973090
Report Number3002968685-2020-00035
Device Sequence Number2741174
Product Code EZW
UDI-Device Identifier10810005340059
UDI-Public10810005340059
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1601
Device Catalogue Number1601
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2020
Initial Date Received by Manufacturer 03/19/2020
Supplement Date Received by Manufacturer03/19/2020
03/19/2020
Initial Report FDA Received Date04/17/2020
Supplement Report FDA Received Date05/15/2020
06/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1